# SDR IPXA2025092689513

- Difficulty date: August 21, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 23,576 hours, 14,126 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: A57110340206
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON LT FR 40 UPPER SKIN LEVEL TENSION BOLT (BOTTOM HOLE) ACCOMPLISH REPEAT INSECTIONS PER SRI 57-10-24-2-001-00 FIRST INSPECTION AFTER 4200FC/9200FH (WHICH EVER COMES FIRST) METHOD IS WHICHEVER VALUE COMES FIRST. SUBSEQUENT INSPECTIONS AFTER 4200FC/9200FH (WHICH EVER COMES FIRST) METHOD IS WHICHEVER VALUE COMES FIRST. SUBSEQUENT
